# SDR AALA960768

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 52L, STR 54L, AND STR 55L, AFT CARGO COMPARTMENT.  FABRICATED NEW STRINGER SECTIONS AND INSTALLED PER SRM 53-10-14.   TST:  21,695.01 HOURS.  CYCLES, 8,681.  (X)
